72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole - Severe Body Rash...drug eruption!?

anitajane
Member

Letrozole - Severe Body Rash...drug eruption!?

Good evening ladies, I started taking Letrozole at the end of October and finished rads on 1st December. Just under a week ago I started to notice a rash appearing on my arms and above my breast to my neckline. This evening I went to see my private GP as suggested by the Macmillan nurse I spoke to on Saturday as I am now completely covered in a rash that is getting worse every day (despite me taking antihistamines from the chemist and covering myself in Calamine lotion). I'm so pleased I saw him. He has suggested that I may have experienced a drug eruption possibly from the Letrozole and has put in a call to my consultant. He told me to stop taking the pill tonight and has prescribed me with steroids and stronger antihistamines. Hopefully tomorrow I will have some further news as this has been horrendous. My skin just feels unbearable 😞 Has anybody else had such an experience? Thanks all. Anita